MathSciNet Relay Station
MathSciNet bibliographic data
MR1487364 (99f:11056) 11F27 (11P82)
Farkas, Hershel M.; Kra, Irwin On the quintuple product identity. Proc. Amer. Math. Soc. 127 (1999), no. 3, 771–778.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement